Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Does skipping slimming pills for two days cause dizziness, heavy head and eyes ?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
I feel jittery as if too much caffine, heavy head and eyes (balls) feel heavy. little dizzy??? whats your take? Thank you!
Posted Sun, 15 Apr 2012 in Medicines and Side Effects
Follow-up: Does skipping slimming pills for two days cause dizziness, heavy head and eyes ? 3 minutes later
Was on ez body slimmer pills for 2 weeks, but have not had in 2 days. The eye thing is new...I do wear glasses for reading, but noticed my eyesight is going in distance also. This is just wierd. Biggest complaint... jittery and heavy eye balls ( but could be the lids)
Answered by Dr. Jasvinder Singh 5 hours later
Thanks for posting your query.

Few possibilities need to be ruled out from your symptoms. These include:

1)     A side effect or withdrawal effect of the slimming pills as sometimes they have excess of caffeine. Substances such as caffeine, alcohol and phencyclidine can cause temporary eye jitters.

2)     Refraction errors of the eyes which need to be ruled out by means of refraction testing. Also blepharitis and blepharospasm should be ruled out. Benign essential blepharospasm is not considered life-threatening, and occurs due to dry eyes or eye irritations. Blepharitis is caused by inflammation of the eyelids due to malfunctions of the oil glands near the base of the eyelids.

3)     Since you are having dizziness as well, it is important to rule out neurological causes such as stroke, multiple sclerosis also.

Wait for a few days as if the symptoms are due to the slimming pills, then it will subside in 10-12 days.If the symptoms persist then I suggest you to get an eye check up and a neurological examination done from an ophthalmologist and a neurologist.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor